# SDR DALA2014082704780

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 88,229 hours, 42,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHT AT 4R LAV MODULE INOPERATIVE.  FOUND BROKEN WIRE AND REPAIRED IAW SPWM CH 20.
